# SDR USAASB01029

- Difficulty date: January 30, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,106 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1633 - EN ROUTE FROM IAH-PHL, THE ''A'' HYDRAULIC SYSTEM LOW PERSSURE LIGHT ILLUMINATED ALONG WITH ''A'' HYDRAULIC QUANTITY READING BELOW QUARTER.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-15-12.  OPS CHECK AND LEAK CHECK GOOD.  (M)
